Ecological choice problems under imperfect information

Détails

ID Serval
serval:BIB_817FA292B2D3
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Institution
Titre
Ecological choice problems under imperfect information
Périodique
Review of Applied and Industrial Mathematics
Auteur⸱e⸱s
Mazalov V., Kochetov E., Perrin N., Panova S.
ISSN
0869-8325
Statut éditorial
Publié
Date de publication
1996
Volume
3
Pages
371-383
Langue
anglais
Notes
ID7F591D8B8A00_
Obozrenie Prikladnoi i Promyshlennoi Matematiki = Surveys in Applied and Industrial Mathematics
Création de la notice
24/01/2008 18:54
Dernière modification de la notice
20/08/2019 15:41
Données d'usage